Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 516238, 9 pages
http://dx.doi.org/10.1155/2011/516238
Research Article

Totally Umbilical Proper Slant and Hemislant Submanifolds of an LP-Cosymplectic Manifold

1Institute of Mathematical Sciences, Faculty of Science, University of Malaya, Kuala Lumpur 50603, Malaysia
2Department of Mathematics, University of Tabouk, Tabouk, Saudi Arabia
3School of Mathematics and Computer Applications, Thapar University, Patiala 147 004, India

Received 13 December 2010; Accepted 15 April 2011

Academic Editor: Alex Elias-Zuniga

Copyright © 2011 Siraj Uddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siraj Uddin, Meraj Ali Khan, and Khushwant Singh, “Totally Umbilical Proper Slant and Hemislant Submanifolds of an LP-Cosymplectic Manifold,” Mathematical Problems in Engineering, vol. 2011, Article ID 516238, 9 pages, 2011. doi:10.1155/2011/516238